Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 220, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2016, 10:36 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2016, 10:36 PM MDT (04:36 UTC)
- Expired
- Jul 26, 2016, 11:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 3589 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
339 WUUS55 KPUB 270436 SVRPUB COC061-099-270515- /O.NEW.KPUB.SV.W.0220.160727T0436Z-160727T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1036 PM MDT TUE JUL 26 2016 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PROWERS COUNTY IN SOUTHEASTERN COLORADO... SOUTHEASTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO... * UNTIL 1115 PM MDT * AT 1036 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF LAMAR...MOVING SOUTHEAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... GRANADA...HARTMAN AND BRISTOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3821 10207 3794 10248 3817 10262 3835 10238 TIME...MOT...LOC 0436Z 321DEG 8KT 3818 10250 HAIL...0.88IN WIND...60MPH $$ KT
3 follow-up statements
080
WWUS55 KPUB 270443
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1043 PM MDT TUE JUL 26 2016
COC061-099-270515-
/O.CON.KPUB.SV.W.0220.000000T0000Z-160727T0515Z/
PROWERS CO-KIOWA CO-
1043 PM MDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTHERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...
AT 1043 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF LAMAR...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANADA...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3821 10207 3794 10248 3817 10262 3835 10238
TIME...MOT...LOC 0443Z 352DEG 13KT 3818 10249
HAIL...1.25IN
WIND...60MPH
$$
KT256
WWUS55 KPUB 270500
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1100 PM MDT TUE JUL 26 2016
COC061-099-270515-
/O.CON.KPUB.SV.W.0220.000000T0000Z-160727T0515Z/
PROWERS CO-KIOWA CO-
1100 PM MDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR NORTHERN PROWERS AND SOUTHERN KIOWA COUNTIES...
AT 1059 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BRISTOL...OR 8 MILES NORTHEAST OF LAMAR...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANADA...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3821 10207 3794 10248 3814 10259 3831 10238
TIME...MOT...LOC 0459Z 327DEG 10KT 3814 10247
HAIL...1.00IN
WIND...60MPH
$$
KT201
WWUS55 KPUB 270515
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1115 PM MDT TUE JUL 26 2016
COC061-099-270524-
/O.EXP.KPUB.SV.W.0220.000000T0000Z-160727T0515Z/
PROWERS CO-KIOWA CO-
1115 PM MDT TUE JUL 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PROWERS AND SOUTHERN
KIOWA COUNTIES WILL EXPIRE AT 1115 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3821 10207 3794 10248 3814 10259 3831 10238
TIME...MOT...LOC 0514Z 321DEG 8KT 3814 10247
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:10 PM MDT, 7 hours 26 minutes earlier.
Area forecast discussion, Jul 26, 3:10 PM MDT, 7 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 310 PM MDT TUE JUL 26 2016 .SHORT TERM...(This evening through Wednesday) Issued at 310 PM MDT Tue Jul 26 2016 Thunderstorms developing once again across mainly the higher terrain this afternoon, with radar at 21z looking fairly similar to 24 hrs ago as initial storm development has favored the eastern mountains and Palmer Divide. CAPE along the I-25 corridor running slightly lower than this time yesterday, as dewpoints have fallen into the upper 40s, though values remain in the 1000-1800 j/kg range. HRRR again suggests sct tsra gradually shifting eastward across the area late this afternoon into the evening, with the potential for some small clusters of stronger storms producing severe wind gusts and heavy rain, similar to the past few evenings. Slightly drier air and lack of much upper support farther west should mean most mountain convection will die out around sunset with loss of heating. Will again end most convection by 06z-09z, with convective debris cloudiness gradually dissipating by early Wed morning. On Wed, drier air filters into the area from the west as upper ridge builds northward into the Great Basin, which will at least briefly suppress mid level monsoon plume south into NM/AZ. Still enough residual moisture for some weak afternoon convection over the mountains, and will keep isolated pops in place for most of the higher peaks. On the plains, cold front drops south toward the Palmer Divide late in the day and will add some low pops along the divide and near the KS border late in the afternoon, as low level moisture convergence near the boundary may force some storms, though better chances stay north and east of the area. Max temps look to drift back upward a degf or two most locations as heights build, though hottest portions of the plains should stay just a shade below 100f. .LONG TERM...(Wednesday night through Tuesday) Issued at 310 PM MDT Tue Jul 26 2016 Little change to the ongoing forecast trends, with above normal temps and a daily shot of isolated to scattered convection over the mts, and isolated activity over the plains. Look for a pattern change over the weekend. Wednesday night through Saturday...The upper ridge of high pressure will remain over the Great Basin through Friday, with movement to the east expected on Saturday. Expect isolated activity across the forecast area Wed eve, perhaps lingering over the far eastern plains late Wed night as a cold front drops down eastern CO. This cold front should drop max temps by about 5 degrees for the plains both Thu and Fri, as well as helping isolated to scattered storms to initiate across the plains both days. Further west, recycled moisture trapped under the high pres ridge will continue to combine to daily heating for aftn and eve showers and thunderstorms over the higher terrain. Sunday through Tuesday...A low pressure trough drops down across British Columbia and the Pacific NW on Sunday, while the upper ridge over the area moves east. The ridge axis is forecast to be right along the CO/KS border by midday Sunday, once again opening up the path for monsoon moisture to stream up across the 4 Corners and into western CO. The trend is for temps to increase across the plains, along with increased convection over the higher terrain and adjacent plains. Look for max temps in the 90s to around 100 F for the plains, and in the 80s for the high valleys. Moore && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 310 PM MDT Tue Jul 26 2016 Little change in the weather pattern today, with sct tsra over the mountains this afternoon forecast to move slowly across interior valleys and lower elevations into this evening. Will keep a VCTS mention for all tafs until 00z-01z, though with weak outflow boundary already through KCOS as of 2030z, storms may stay mainly south and east of the terminal. Activity shifts toward the KS border this evening, with most storms done by midnight once again. Heavy rain and gusty outflow winds the main storm threats, with some brief MVFR/IFR vis under the strongest storms. VFR all areas overnight into Wed morning, with only some very isolated mtn convection expected Wed afternoon. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...PETERSEN LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, Jul 26, 9:27 PM MDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 927 PM MDT TUE JUL 26 2016 COZ058>089-093>099-280330- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 927 PM MDT TUE JUL 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING...MAINLY OVER THE FAR EASTERN PLAINS...EAST OF THE I-25 CORRIDOR. THE PRIMARY STORM THREATS WILL BE LIGHTNING AND SPOTTY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA EACH DAY, MAINLY IN THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND WIND GUSTS UP TO 45 MPH. SOME OF THE STRONGER STORMS ACROSS THE SOUTHEAST PLAINS WILL ALSO BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS...WIND GUSTS UP TO 60 MPH AND HEAVY RAINFALL. LOCALLY HEAVY RAINFALL COULD CAUSE FLASH FLOODING CONCERNS...ESPECIALLY IF THEY OCCUR OVER URBAN AREAS OR BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED FOR THE REST OF THE NIGHT. 28/28
In the hours before
Special weather statement, Jul 26, 8:57 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 857 PM MDT TUE JUL 26 2016 COZ095-096-270345- EASTERN KIOWA COUNTY CO-WESTERN KIOWA COUNTY CO- 857 PM MDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KIOWA COUNTY UNTIL 945 PM MDT... AT 857 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EADS...OR 29 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EADS AND CHIVINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3836 10252 3850 10291 3862 10286 3861 10242 TIME...MOT...LOC 0257Z 287DEG 13KT 3857 10279 KT
Special weather statement, Jul 26, 9:39 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 939 PM MDT TUE JUL 26 2016 COZ096-098-270430- LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO- 939 PM MDT TUE JUL 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND EASTERN KIOWA COUNTIES UNTIL 1030 PM MDT... AT 938 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRANDON...OR 19 MILES SOUTH OF CHEYENNE WELLS...MOVING SOUTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHERIDAN LAKE...BRANDON...CHIVINGTON AND TOWNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3837 10257 3861 10251 3861 10205 3826 10205 TIME...MOT...LOC 0338Z 294DEG 25KT 3854 10242 KT
Special weather statement, Jul 26, 10:32 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1032 PM MDT TUE JUL 26 2016
COZ096-098-270515-
LAMAR VICINITY/PROWERS COUNTY CO-EASTERN KIOWA COUNTY CO-
1032 PM MDT TUE JUL 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PROWERS AND SOUTHEASTERN
KIOWA COUNTIES UNTIL 1115 PM MDT...
AT 1032 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF BRISTOL...OR 15 MILES NORTHEAST OF LAMAR...MOVING
SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRANADA...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3791 10224 3814 10262 3842 10246 3830 10204
3821 10204
TIME...MOT...LOC 0432Z 293DEG 14KT 3825 10244
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:57 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| Jul 26, 9:39 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| Jul 26, 9:48 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 42 min |
| Jul 26, 10:32 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Jul 26, 11:23 PM MDT | Special Weather Statement | PUB | Prowers | 52 min |
| Jul 27, 12:51 AM MDT | Special Weather Statement | PUB | Prowers | 39 min |
| Jul 27, 12:56 AM MDT | Areal Flood Advisory | PUB | Prowers | 3 hr |
| Jul 27, 3:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jul 27, 3:53 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
| Jul 27, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Jul 27, 5:04 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 27, 5:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.